# SDR SWAA2019050332261

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1674 FORWARD EMERGENCY POWER SUPPLY INOP AT BS. 322, RBL 7.  R&R BATTERY PACK PER AMM.
